Translator Disclaimer
March, 1993 Admissibility Results in Loss Estimation
Chitra Lele
Ann. Statist. 21(1): 378-390 (March, 1993). DOI: 10.1214/aos/1176349031

Abstract

In this paper we consider the problem of estimating the loss of point estimators and study admissibility of such estimators of loss. We adapt and extend the "unified admissibility proof" idea of Brown and Hwang to this problem. We first present the result in the Gaussian setup. We then generalize the procedure to general exponential family distributions and apply it to the Poisson distribution. The result for the gamma distribution is also stated. The role played by the "polydisc transform" (cf. Johnstone and MacGibbon) in making explicit the relationship between the Gaussian and Poisson cases is discussed.

Citation

Download Citation

Chitra Lele. "Admissibility Results in Loss Estimation." Ann. Statist. 21 (1) 378 - 390, March, 1993. https://doi.org/10.1214/aos/1176349031

Information

Published: March, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0773.62004
MathSciNet: MR1212182
Digital Object Identifier: 10.1214/aos/1176349031

Subjects:
Primary: 62C15

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.21 • No. 1 • March, 1993
Back to Top